Rocky Mountain Journal of Mathematics

e -Spaces

R.N. Ball, W.W. Comfort, S. Garcia-Ferreira, A.W. Hager, J. van Mill, and L.C. Robertson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 3 (1995), 867-886.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072193

Digital Object Identifier
doi:10.1216/rmjm/1181072193

Mathematical Reviews number (MathSciNet)
MR1357098

Zentralblatt MATH identifier
0849.54018

Subjects
Primary: 06F20: Ordered abelian groups, Riesz groups, ordered linear spaces [See also 46A40]
Secondary: 46E25: Rings and algebras of continuous, differentiable or analytic functions {For Banach function algebras, see 46J10, 46J15} 54D40: Remainders

Citation

Ball, R.N.; Comfort, W.W.; Garcia-Ferreira, S.; Hager, A.W.; Mill, J. van; Robertson, L.C. e -Spaces. Rocky Mountain J. Math. 25 (1995), no. 3, 867--886. doi:10.1216/rmjm/1181072193. https://projecteuclid.org/euclid.rmjm/1181072193


Export citation

References

  • R.N. Ball and A.W. Hager, Characterization of epimorphisms in Archimedean $l$-groups and vector lattices, in Lattice-ordered groups, advances and techniques (A. Glass and W.C. Holland, eds.), Kluwer Acad. Publ., Dordrecht, 1989.
  • --------, Epicomplete Archimedean $l$-groups and vector lattices, Trans. Amer. Math. Soc. 322 (1990), 459-478.
  • --------, Epicompletion of Archimedean $l$-groups and vector lattices with weak unit, J. Austral. Math. Soc. 48 (1990), 25-56.
  • W.W. Comfort and S. Negrepontis, Continuous pseudometrics, Lecture Notes Pure Appl. Math., Ser. No 14, Marcel Dekker, Inc., New York, 1975.
  • R. Engelking, Outline of general topology, North Holland, Amsterdam, 1968.
  • S. Garcí a-Ferreira and A. Garcí a-Maynez, On weakly pseudocompact spaces, to appear.
  • L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand Co., Princeton, 1960, reprinted as Springer-Verlag Graduate Texts 32, New York, 1976.
  • A.W. Hager and L.C. Robertson, Representing and ringifying a Riesz space, Symposia Mathematica 21 (1977), 411-431.
  • P.R. Halmos, Lectures on Boolean algebras, Van Nostrand Co., Princeton, New Jersey, 1963.
  • F. Hausdorff, Set theory, 2nd edition, Chelsea Publ. Co., New York, 1962.
  • J.J. Madden and J. Vermeer, Epicomplete Archimedean $l$-groups via a localic Yosida theorem, Math. Proc. Cambridge Phil. Soc. 99 (1986), 473-480.
  • J. Porter and R.G. Woods, Absolutes and extensions of Hausdorff spaces, Springer-Verlag, New York, 1988.
  • R. Sikorski, Boolean algebras, 3rd edition, Springer-Verlag, Berlin, 1969.
  • H. Zhou, Sums of $\e$-spaces, in preparation.